# SDR AT9900171

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND L ANGLE AT BS 310-360 LBL 62.5 CORRODED AROUND FASTENER HOLES.  REMOVED CORROSION, CUT OUT DAMAGE SECTION, FABRICATED REPAIR ANGLE, AND INSTALLED IAW B737 SRM 51-10-2, 51-30-2, 51-40-3, 53-10-1, 51-10-6, AND MM 51-21-31.
